ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Anamby, Pramath and Das, Soumya (2019) DISTINGUISHING HERMITIAN CUSP FORMS OF DEGREE 2 BY A CERTAIN SUBSET OF ALL FOURIER COEFFICIENTS. In: PUBLICACIONS MATEMATIQUES, 63 (1). pp. 307-341.

Anamby, Pramath and Das, Soumya (2018) Bounds for the Petersson norms of the pullbacks of Saito-Kurokawa lifts. In: JOURNAL OF NUMBER THEORY, 191 . pp. 289-304.

This list was generated on Sat Sep 21 09:01:04 2019 IST.